# SDR SWAA2023102407526

- Difficulty date: October 4, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 13,127 hours, 5,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+18 TO BS767 RBL22 WL156<[01] VERIFIED STEP 4 COMPLETE; STEP 5 IN PARTIAL.;[02] VERIFIED STEPS 5; 6 COMPLETE.;[03] OK TO INSTALL;[04] REMOVED AND REPLACED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE AND SPLICE BS 727F+11' TO BS 767 RBL 22 WL 156 PER SRM 51-40-02-0G-0;SRM 53-00-53-2R-5 REPAIR 5 AND DWG 146A7500;[05] VERIFIED CORRECTIVE ACTION 4;[06] COMPLETE
